# SDR SIMA20240903002

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 20,241 hours, 13,351 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"BRAKE RH FAULT" ADVISORY MESSAGE AFTER LANDING. FOLLOWED A MINUTE LATER BY "BRAKE OVERHEAT". #4 BRAKE TEMP SEEMS STUCK ON MAX TEMP T/S IAW ERJ FIM 32-47-00-810-811-A. RAR #4 BRAKE TEMP SENSOR IAW ERJ AMM 32-47-01-000-801-A AND 32-47-01-400-801-A. OPC GOOD. NO FURTHER DEFECTS NOTED.
